# SDR ABXA9900212

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 375022571
- Condition: Cracked
- Location: Bs 600-620
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 600-620 LONGERON 31 RIGHT SPLICE WAS CRACKED.  REPLACED SPLICE IAW DC8 SRM 51-1-20D.
